6 weeks post-op. Cant get to surgeon so went to family dr. who precribed me antibiotics and a anti-inflammitory. theres no pain or sweelling. I went to see the dr because my right implant is sitting high still, its more oval as opposed to the left breast which has dropped and looks like a normal breast! should i take the antibiotics and antinflammitory?
Antibiotics and Anti-inflammatory Drugs to Help Breast Implant Drop?
Doctor Answers (5)
Breast asymmetry following breast augmentation
Clearly there is some room for professional disagreement. I believe and have photographs to show that implants drop. This may take anywhere from 3-9 months after surgery. I don't believe, however, as the others have mentioned that antibiotics and anti-inflammatories are of any benefit.
Antibiotics and anti-inflammatory drugs to help breast implant drop
Why this protocol? A waste of time in my opinion. You have other issues as for size difference and high riding implants. My guess is a poor surgery was preformed. You may need revision after 3 month more.
From MIAMI DR. B
Antibiotics and antiinflammatories for breasts
I am not sure why your doctor gave you antibiotics and anti-inflammatory agents. Best to take advice from your surgeon. The implants will drop on their own. It can take 4 or more months.
You might also like...
Misuse of Antibiotics and Antiinflammatory agents in Breast Augmentation Surgery
from the single view photograph you provided there is a significant asymmetry between the size of the breasts AND nipple location. This is an issue you MUST address with your surgeon. He needs to explain why the breasts are of different volumes after augmentation and why the nipples are so disparate. Was a lift needed?
The use of antibiotics to lower an implant is shameful and reflects poorly on your Family doctor. I would leave it here.
From what I see you would probably need another operation to make the breasts appear the way they should. Sorry.
Breast implants do not drop.
I know you don't want to hear this, but breast implants do not drop. They have to be put in the right place during surgery. You will probably need a revision in a few months. Antibiotics and anti-inflammatories will not help.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.